# SDR WTAA960148

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Part number: MS3476L833S
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SEA - GROUND PROXIMITY SYSTEM GEAR WARNING SOUNDED ON FINAL APPROACH.  CREW ACCOMPLISHED MISSED APPROACH.  FOUND LANDING GEAR CONTROL WARNING CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER.  ALL INDICATIONS NORMAL.  ALL INDICATIONS NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LANDING GEAR RETRACTION AND INDICATION SYSTEM.  CLEANED CONTAMINANTS FROM CANNON PLUG ON STEERING ISOLATION SOLENOID VALVE.  ALL GEAR INDICATIONS NORMAL ON GROUND RETRACTION TEST. AIRCRAFT RETURNED TO SERVICE.  (M)
